# SDR DALA2024052405500

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 83,648 hours, 14,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: Armed Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 F/A PANEL, L4 SLIDE "ARMED" LIGHT COVER/LENS MISSING.   REPLACED MISSING L4 COVER ON FA PANEL REF B767 IPC 52-11-46-07D ITEM 10. CHECK OK PER B767 AMM 52-73. (5342371)
